Research
Publications

Publications at the Riemann Center

The Euler number of hyper-Kähler manifolds of OG10 type

authored by
Klaus Hulek, Radu Laza, Giulia Saccà
Organisation(s)
Institute of Algebraic Geometry
Riemann Center for Geometry and Physics
External Organisation(s)
SUNY Stony Brook
Columbia University
Type
Article
Journal
Matematica Contemporanea
Volume
47
Pages
151 - 170
ISSN
0103-9059
Publication date
12.2020
Publication status
Published
Peer reviewed
Yes
Electronic version(s)
https://arxiv.org/abs/1902.00781 (Access: Open)